Preprints

Numerical methods for pursuit-evasion games via viscosity solutions
M. Bardi, M. Falcone, P. Soravia ,
Dipartimento di Matematica, preprint 97/38, ottobre 1997 to appear in the volume M. Bardi, T. Parthasarathy e T.E.S. Raghavan, “ Stochastic and differential games: theory and numerical methods”, Bikhäuser, 1998, Series Annals of the I.S.D.G.
Paper: PostScript

Analysis and approximation of the infinite horizon problem with impulsive controls
F. Camilli, M. Falcone,
to appear on Automatika i Telemekanika
Paper: PostScript

Approximation of control problems involving ordinary and impulsive controls
F. Camilli, M. Falcone,
to appear on COCV.
Paper: PostScript

Numerical approximation of the maximal solutions for a class of degenerae Hamilton-Jacobi equations
Fabio Camilli, Dip.di Matematica, Università di Torino, Italia
Lars Grune, Fachbereich Mathematik, Johann Wolfgang Goethe-Universität, Germany
Paper: PostScript, Compressed PostScript (.ps.gz)

Optimal stopping time formulation of adaptive image filtering
I.Capuzzo Dolcetta, R. Ferretti,
July 2000, to appear on Applied Mathematics and Optimization.
Paper: PostScript

Numerical solution of dynamic programming equations
M. Falcone,
(draft 1997), Appendix A of the volume M. Bardi, I. Capuzzo Dolcetta, Optimal control and viscosity solutions of Hamilton-Jacobi-Bellman equations, Birkhäuser, Boston, 1997, 471-504.
Paper: PostScript

Optimal discretization steps for a class of semi-lagrangian schemes
M. Falcone, R. Ferretti, T. Manfroni,
preprint, november 1995
Abstract
Paper: PostScript

An approximation scheme for evolutive Hamilton-Jacobi equations
M. Falcone and T. Giorgi,
to appear on W.M. McEneaney, G. Yin and Q. Zhang (eds.), "Stochastic Analysis, Control, Optimization and Applications: A Volume in Honor of W.H. Fleming", Birkhäuser, 1998.
Paper: PostScript

Parallel Algorithms for the Isaacs equation
M. Falcone, P. Lanucara and M. Marinucci,
october 1998, submitted to Annals of Dynamic Games
Paper: PostScript

A technique for high-order treatment of diffusion terms in semi-lagrangian schemes
R. Ferretti, September 2000
Paper: PostScript

Equicontinuity of some large time-step approximations to convex Hamilton-Jacobi equaltions
R. Ferretti,
to appear on proceedings of workshop "HJB2000", Paris, 2-4 ottobre 2000.
Paper: PostScript


Last modified: Tuesday, 26-Sep-2000 07:29:34 CEST